# SDR SWAA2022032461353

- Difficulty date: November 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL CRACKS BETWEEN STA 380 & 400 AT RBL 10 MKD / REMOVED AND INSTALLED NEW FLOOR SUPPORT INTERCOSTAL BETWEEN STA 380 TO 400 RBL 10' AT FWD CABIN IAW B737 SRM 51-40-02-0G-0
